Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on commutative algebra cohomology


Author: Michael Barr
Journal: Bull. Amer. Math. Soc. 74 (1968), 310-313
DOI: https://doi.org/10.1090/S0002-9904-1968-11934-2
MathSciNet review: 0220719
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Barr, A cohomology theory for commutative algebras. I, II, Proc. Amer. Math. Soc. 16 (1965), 1379-1384; ibid. 16 (1965), 1385-1391. MR 193119
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 77480
  • 3. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 84 (1966), 1-19. MR 207793
  • 4. M. Gerstenhaber, The third cohomology groups of a ring and the commutative cohomology theory, Bull. Amer. Math. Soc. 73 (1967), 950-954. MR 217149
  • 5. D. K. Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962), 191-204. MR 142607


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11934-2

American Mathematical Society